# SDR CALA2012110200740

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 46,136 hours, 16,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31011
- Condition: Gouged
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN SKIN GOUGED 2 INCHES AFT OF LTV PRESSURE FEED THRU DOUBLER AT BS 727E BETWEEN STR 1 AND 2L.   REPAIRED SKIN IAW ECRA 5331-01653.
